# SDR DALA2020012730607

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SIDEWALL BETWEEN BS 1380 TO 1440 IN THE AFT CARGO COMPARTMENT.   SIDEWALL PANEL WAS REPLACED IAW SRM 51-40-02-0G, PAR 7.
